# SDR MASA20220110029

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: MM67053052023
- Condition: None
- Location: Aft Equipment Ba
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAINTENANCE DISCOVERED CORROSION ON THE AFT EQUIPMENT BAY SUPPORT PLATE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 
5-62-55-001-001-A01, ITEM 100D 8CRJ700/900 (REV. 38 DATED JUL 9TH 2021.))"
